MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG

SMITH & NEPHEW, INC. VIDEOARTHROSCOPE HD 4MM X 30 DEG
Catalog Number 72202961S
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the scope lens did not attach properly.The procedure was completed with a back up device with a delay greater than 30 minutes.No patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
Additional narrative.The device, which was used in a procedure, was returned for evaluation.The evaluation was performed by the supplier and could confirm the customer complaint for the lens did not attach properly.A visual inspection was performed and showed the scope to have distal tip damage, a dented outertube and broken lenses.This damage is caused by contact with another source.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.No manufacturing related defects were observed.Correction in report source: foreign should be marked.Other specify: costa rica.

Brand Name
VIDEOARTHROSCOPE HD 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key9376041
Report Number3003604053-2019-00137
Device Sequence Number19397672
Product Code HRX
UDI-Device Identifier00885554024203
UDI-Public00885554024203
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202961S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1